# SDR CALA9700901

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70755
- Make and model: Boeing 727227
- Aircraft serial: 21366
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt  Wing
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .1875 INCH CRACK IN LT WING INBOARD UPPER LEADING EDGE SKIN.  THE CRACK WAS LOCATED FORWARD OF FRONT SPAR AT SCREW 7.5 INCHES OUTBOARD OF FUSELAGE.  THE CRACKED AREA WAS CUT OUT, FILLER AND DOUBLER WERE FABRICATED AND INSTALLED IAW SRM 57-30-4.
